advertisement
Question
Posted by: Shez | 2008-12-03

Abdominal Pains

Hi Doc, please help me, I' ve jst got back from Holiday with my man and have been having abdominal pains, I took the depo injection in Oct and all was okay but after some hectic intimacy with my partner I' ve been having these pains on my womb and have been spotting a lot. What could be causing this, the pains are period like pains but not severe though very constant and uncomfortable. I' ve booked and app with my gynae for Friday, I feel it' s too far as I' m in pain constantly. Should I be worried ? Please help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It's possible that you have an infection. If you feel that the pain is very severe, you could go to the Casualty emergency room.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement